MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-3015-B
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a2/a3b/a4/a5: the patient's dob or age at time of event, gender, weight, and ethnicity are unknown.This information was not available from the facility.Block b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Block g2: foreign- portugal.Blocks h3/h6: the angiosculpt catheter was retained by the facility, thus no product investigation was performed.However, based on the complaint details, the catheter got stuck on the calcified lesion, which likely required some degree of force for removal, resulting in the separation.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
The angiosculpt device was used in a therapeutic coronary procedure for a moderately calcified proximal lad.During use, the scoring balloon became stuck in the vessel and was unable to move.Several approaches were attempted to remove; however, the catheter shaft separated.The proximal portion was removed from the patient, and the distal portion was retained by inserting a new guidewire to pass through the balloon, and stents were placed to crush to the vessel wall.The patient is in stable condition and under observation.This adverse event and product problem is being submitted due to device separation, requiring intervention but retained in patient.
 
Additional Manufacturer Narrative
Block e1: facility name and address was corrected from (b)(6) to (b)(6).Note: the initial mdr allowed a four digit zip code ((b)(6)); however, for the supplemental mdr, it will not allow a passed submission when (b)(6) is entered in block e1; therefore, it was intentionally left blank.

Brand Name
ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key24260584
Report Number3005462046-2026-00006
Device Sequence Number9766753
Product Code NWX
UDI-Device Identifier00813132026899
UDI-Public(01)00813132026899(11)250711(17)10)G25070013
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2200-3015-B
Device Catalogue Number2200-3015-B
Device Lot NumberG25070013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO: 6F GUIDE CATHETER; TERUMO: 6F RADIFOCUS INTRODUCER SHEATH; TERUMO: RUNTHROUGH GUIDE WIRE, UNK SIZE
Patient SexFemale
Patient RaceWhite